Jim Geelen
Jim Geelen
Verified email at uwaterloo.ca - Homepage
Title
Cited by
Cited by
Year
Branch-width and well-quasi-ordering in matroids and graphs
JF Geelen, AMH Gerards, G Whittle
Journal of Combinatorial Theory, Series B 84 (2), 270-290, 2002
1242002
The excluded minors for GF (4)-representable matroids
JF Geelen, AMH Gerards, A Kapoor
Journal of Combinatorial Theory Series B 79 (2), 247-299, 2000
1212000
Packing non-zero A-paths in group-labelled graphs
M Chudnovsky, J Geelen, B Gerards, L Goddyn, M Lohman, P Seymour
Combinatorica 26 (5), 521-532, 2006
802006
Solving Rota’s conjecture
J Geelen, B Gerards, G Whittle
Notices of the AMS 61 (7), 736-743, 2014
692014
Computational methods for the diameter restricted minimum weight spanning tree problem
NRALCP Caccetta, JF Geelen
Australasian Journal of Combinatorics 10, 51-71, 1994
611994
On the excluded minors for the matroids of branch-width k
JF Geelen, AMH Gerards, N Robertson, GP Whittle
Journal of Combinatorial Theory, Series B 88 (2), 261-265, 2003
602003
Maximum rank matrix completion
JF Geelen
Linear Algebra and its Applications 288, 211-217, 1999
551999
The optimal path-matching problem
WH Cunningham, JF Geelen
Combinatorica 17 (3), 315-337, 1997
551997
On the odd-minor variant of Hadwiger's conjecture
J Geelen, B Gerards, B Reed, P Seymour, A Vetta
Journal of Combinatorial Theory, Series B 99 (1), 20-29, 2009
542009
Obstructions to branch-decomposition of matroids
J Geelen, B Gerards, N Robertson, G Whittle
Journal of Combinatorial Theory, Series B 96 (4), 560-570, 2006
512006
Towards a matroid-minor structure theory
J Geelen, B Gerards, G Whittle
Oxford Lecture Series in Mathematics and Its Applications 34, 72, 2007
472007
Excluding a planar graph from GF (q)-representable matroids
J Geelen, B Gerards, G Whittle
Journal of Combinatorial Theory, Series B 97 (6), 971-998, 2007
432007
The linear delta-matroid parity problem
JF Geelen, S Iwata, K Murota
Journal of Combinatorial Theory, Series B 88 (2), 377-398, 2003
422003
Tangles, tree-decompositions and grids in matroids
J Geelen, B Gerards, G Whittle
Journal of Combinatorial Theory, Series B 99 (4), 657-667, 2009
412009
An algorithm for packing non-zero A-paths in group-labelled graphs
M Chudnovsky, WH Cunningham, J Geelen
Combinatorica 28 (2), 145-161, 2008
412008
Matchings, matroids and unimodular matrices.
JF Geelen
University of Waterloo, 1996
381996
Matchings, matroids and unimodular matrices.
JF Geelen
University of Waterloo, 1996
381996
The highly connected matroids in minor-closed classes
J Geelen, B Gerards, G Whittle
Annals of Combinatorics 19 (1), 107-123, 2015
352015
An algebraic matching algorithm
JF Geelen
Combinatorica 20 (1), 61-70, 2000
352000
Circle graph obstructions under pivoting
J Geelen, S Oum
Journal of Graph Theory 61 (1), 1-11, 2009
342009
The system can't perform the operation now. Try again later.
Articles 1–20